Acta Mathematica

, Volume 179, Issue 1, pp 105–152

The Newton polyhedron and oscillatory integral operators

  • D. H. Phong
  • E. M. Stein
Article

DOI: 10.1007/BF02392721

Cite this article as:
Phong, D.H. & Stein, E.M. Acta Math (1997) 179: 105. doi:10.1007/BF02392721
  • 508 Views

Copyright information

© Institut Mittag-Leffler 1997

Authors and Affiliations

  • D. H. Phong
    • 1
  • E. M. Stein
    • 2
  1. 1.Department of MathematicsColumbia UniversityNew YorkUSA
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA